# SDR 2006UALA02288

- Difficulty date: November 30, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N529UA
- Make and model: Boeing 757222
- Aircraft serial: 25019
- Aircraft time: 52,945 hours, 19,514 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362624
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

CABIN FLOOR EEL LIGHTS AT FWD ENTRY BROKEN.  REPAIRED EEL LIGHTS AT FWD ENTRY.
